# SDR ASAA2025062059145

- Difficulty date: June 20, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 65,130 hours, 35,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD CENTER SUPPORT HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS I.A.W. B737-700 SRM 53-30-08-1A-1, REMOVED AND REPLACED FWD CARGO AFT BULKHEAD CENTER SUPPORT I.A.W. B737-700 SRM 51-40-02-0G-0.W= 1.5 O= .071 R= .040 L= 15.5 D= .031.
